MAUDE Adverse Event Report: MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM

MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM
Model Number BPPS-T-RESR
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Head Injury (1879)
Date of Event 09/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On 06-sep-2019, motion concepts lp was notified by medbloc inc (the motion concepts usa importer) that one of medbloc's dealers (vamc-philadelphia, pa) was notified of an incident that took place on (b)(6) 2019.The dealer reported that the end user stated that he was riding down the road and hit a bump.After hitting the bump, the system "started tilting on its own".He attempted to get out of the system and fell to the ground injuring his head.He stated he and the system were brought to an emergency room where they performed an ekg since he is an existing heart patient.No x-ray to his head or back and no stitches were required.He was sent home with the chair and then contacted us.The end user said that the system display screen indicated that "switch may be stuck".The end user removed the 8-way switch and the user could operate the seating system as intended.

Brand Name
POWERED WHEELCHAIR SYSTEM
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
MOTION CONCEPTS LP
84 citation drive
unit 1-7
concord, L4K3C 1
CA  L4K3C1
MDR Report Key9142033
Report Number9615350-2019-00006
Device Sequence Number3123137
Product Code ITI
UDI-Device Identifier00754014711413
UDI-Public00754014711413
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K182995
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBPPS-T-RESR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2019
Initial Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient Weight145